A remark on the norm of a random walk on surface groups

Volume 72 / 1997

Andrzej Żuk Colloquium Mathematicum 72 (1997), 195-206 DOI: 10.4064/cm-72-1-195-206

Abstract

We show that the norm of the random walk operator on the Cayley graph of the surface group in the standard presentation is bounded by 1/√g where g is the genus of the surface.

Authors

  • Andrzej Żuk

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image